Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Representing projective sets as unions of Borel sets


Author: Howard Becker
Journal: Proc. Amer. Math. Soc. 123 (1995), 883-886
MSC: Primary 03E15; Secondary 03E60
MathSciNet review: 1224612
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a method of representing projective sets by a particular type of union of Borel sets, assuming AD. We prove a generalization of the theorem that a set is $ \sum _2^1$ iff it is the union of $ {\omega _1}$ Borel sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 03E60

Retrieve articles in all journals with MSC: 03E15, 03E60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1224612-9
Article copyright: © Copyright 1995 American Mathematical Society